# SDR AALA20040548

- Difficulty date: May 10, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS GALLEY WALL MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE FOR FIRST CLASS GALLEY BATTERY PACK FOR WALL MOUNTED EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
